MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES DISPOS. CLIP-ON REMOTE CONTROL (20 PCS); ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES DISPOS. CLIP-ON REMOTE CONTROL (20 PCS); ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 53153
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during a thr surgery, when registering the lunate surface of the acetabulum, the computer immediately jumped forward and started collecting the fossa.The surgeon was not clicking the remote and the point probe was still collecting fossa points in free space.In addition, when tried to re-register the fossa, an error message was prompted, stating that the pelvis needed to be re-registered.At this point all the previous registration was deleted and since the neck had already been resected, the surgeon resorted to manual instrumentation and the procedure was resumed after a non-significant delay.Patient was not harmed as consequence of this problem.
 
Additional Manufacturer Narrative
H10: the information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that smith and nephew is not the legal manufacturer of this device.The legal manufacturer has been notified of this event to determine reportability and, if applicable, will report to the food and drug administration as deemed necessary.

Brand Name
DISPOS. CLIP-ON REMOTE CONTROL (20 PCS)
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18836674
Report Number3010266064-2024-00046
Device Sequence Number7140841
Product Code OLO
UDI-Device Identifier04056481005658
UDI-Public4056481005658
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2025
Device Catalogue Number53153
Device Lot Number1415918006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown